MathSciNet Relay Station
MathSciNet bibliographic data
MR1489408 (99c:03049) 03C15 (03C35 03C57)
Khoussainov, Bakhadyr; Nies, Andre; Shore, Richard A. Computable models of theories with few models. Notre Dame J. Formal Logic 38 (1997), no. 2, 165–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement